I was on Seroquel for about 8 years and gained weight from it. Recently I was put on Geodon and then Abilify, but both caused severe akathesia. I'm still tapering off the Geodon, but will be off of it soon. When I was taking the Seroquel I was on an extremely high dose 1600mg taken in two 800mg doses. I'm really considering asking my new pdoc to put me back on it. I wouldn't want to go on more than 600mg/day and was wanting to use the new Seroquel XR version which you take once per day. Does anyone here take XR and if so does it cause less weight gain?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...